Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Continuous burping since long. Taking diltiazem, amiodarone & coumadin for heart problems. Colonoscopy, endoscopy normal.

Hi, I have had almost constant burping day and night, for 6 momths. I am wondering whether the heart medications I take are causing this. I am, and have been on on Diltiazem 120; Amiodarone 100, coumadin 2.5 as well as Prevacid, and Pulmicort for ~ 5 years. I have recently had a negative colonoscopy / endoscopy . I am 66 and lead a very active life. Alrternately could this be a virus. Thanks you
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, I would like to advise that you should get yourself clinically examined and investigated.

You can take Domperidone 30mg along with your antacid prevacid. This will help in controlling your symptoms.

Following precautions will be helpful :-
1.Avoid spicy and oily foods.
2.Avoid being empty stomach for long periods.
3.Avoid smoking and alcohol, if any.
4.Drink lots of water daily.
5.Eat light meals prepared under hygienic conditions.
6.Avoid self medications, especially pain killers and steroids.
7.Avoid gas producing foods like peas, cabbage, legumes, etc.

I hope this is helpful to you.
Answered: Fri, 30 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor